# SDR ASAA2017060620967

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,727 hours, 10,543 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003819
- Condition: Intermittent
- Location: Nr 1
- Part time: 34,716 hours, 10,539 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAKE EDITS IN LEFT FMC. SCRATCHPAD MESSAGE FOR INVALID ENTRY WOULD SHOW ON ALL FMC PAGES.  NO OTHER INDICATIONS NOTED. ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 801, NEITHER FMC LOGGED ANY FAULTS IN FLIGHT FAULT HISTORY.  FMC OPS CHECKED NORMAL IAW AMM 34-61-00.  REPLACED THE NR 1 FMC IAW AMM 34-61-02. ALL INSTALLATION TESTS NORMAL IAW SAME.
